# SDR AALA20040320

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN TAIL CONE AREA INOPERATIVE.  REPLACED BATTERY/CHARGER ASSEMBLY FOR EMERGENCY LIGHT IN TAIL CONE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
